The growth index of matter perturbations and modified gravity
Article first published online: 28 MAY 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 423, Issue 4, pages 3761–3767, July 2012
How to Cite
Basilakos, S. and Pouri, A. (2012), The growth index of matter perturbations and modified gravity. Monthly Notices of the Royal Astronomical Society, 423: 3761–3767. doi: 10.1111/j.1365-2966.2012.21168.x
- Issue published online: 4 JUL 2012
- Article first published online: 28 MAY 2012
- Accepted 2012 April 24. Received 2012 April 24; in original form 2012 March 27
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!